# SDR AU990863

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Spring
- Condition: Broken
- Location: Water Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT WATER RUDDER SPRING BROKEN.
